# SDR DXTA2023080892530

- Difficulty date: August 7, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9660
- Aircraft time: 7,917 hours, 3,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FAILS TO CLOSE ON FIRST ATTEMPT. TAKES SEVERAL ATTEMPTS BEFORE DOOR OPERATES NORMALLY. CABIN SWITCH AND EXTERNAL SWITCH HAVE THE SAME ISSUE.  PERFORMED TROUBLESHOOTING STEP PER SFP. I LUBED THE DOOR HINGES AND TELESCOPING RODS. I PERFORMED SEVER FUNCTION CHECKS OF THE DOOR FROM BOTH INSIDE AND OUTSIDE WITH NO DEFECTS NOTED. I WAS UNBLE TO DUPLICATE THE SQK AT THIS TIME. PER NJA MCC THERE IS NO HISTORY WITH THIS ISSUE. WORK PERFORMED WITH REF. TO THE GLOBAL 5000 BD-700 AMM 52-11-21, 52-11-00 AND SPF 5210B5002.
